# SDR SWIA200819238

- Difficulty date: February 14, 2008
- Submitted: February 25, 2008
- Operation: Air carrier
- Aircraft: N909SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7558
- Aircraft time: 16,351 hours, 14,489 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 6755 - SMOKE IN CABIN AFTER TAKEOFF.  INSPECTED CABIN FOR ODOR AND HEAT RELATED ISSUES.  NO DEFECTS NOTED.  ALL OPS CHECK GOOD.
